Drug interactions between glyburide and lisinopril
Interactions between your drugs
glyburide ↔ lisinopril
Applies to:glyburide and lisinopril
Lisinopril can increase the effects of glyBURIDE and cause your blood sugar levels to get too low. Symptoms of low blood sugar include headache, dizziness, drowsiness, nausea, hunger, tremor, weakness, sweating, and fast or pounding heartbeats. Talk with your doctor before using these medications together. You may need a dose adjustment or more frequent monitoring of your blood sugar if you have been using glyBURIDE and are starting treatment with lisinopril. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.